# SDR AALA990001

- Difficulty date: January 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387AM
- Make and model: Boeing 767323
- Aircraft serial: 27184
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 0201922001
- Condition: Defective
- Location: Row 40 B
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT PATH LIGHT AT SEAT 40B INOPERATIVE.  REPLCED EMERGENCY EXIT PATH LIGHT SOCKET AT SEAT 40B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
